Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tea77

HUGE BUMP TO CLOGGED BLOOD TO CYST TO BLOOD OOZING OUT

I am experiencing a horeendous outbreak that leaves my skin with red/black marks due to the blood clogged and then to hyperpigmentation which explains the read/black marks.

The cycle goes like this:

huge painful bumps underneath the skin -> didn't surface but changed to clogged blood -> some would change to cyst and eventually oozed out with blood (takes 2 weeks or more to reach this stage) while other continue to be clogged without appearing on the surface at all and caused red/dark red bumps on my skin..

Now WHAT ARE THESE??? I am perturbed, disturbed by these 'species' which seem to be taking a toll on my skin!! i have 6 clogged blood bumps on my skin that didn't subside nor surface!! not including all those red red marks due to other pimples or scars! I really don't know what to do..i used to have baby smooth skin until i reached 21 years old! and i'm going to be 26 soon..and my skin is becoming worse than ever! can somebody help me pls? I do not wear any make up for fear that it'll aggravate my already worse skin..i used to be on roaccutane and due to its side effects, i have stopped taking them for more than 2 years..i washed my face with plain water each time i felt my face to be greasy or oily..

i have been taking lemon juice (hand squeeze from the lemons)with water and my face was under control for around 2 months before it start again and now coming back even worse..i am still taking lemon juice with water and eating lots of vegetables and changing my pillow and bedsheets very often as well as sleeping on my back without my face touching the pillow at all...

Would very much appreciate any advice..i am desperate..

tea ](*,)

Share this post


Link to post
Share on other sites

thats severe man

i think u have to take some pills or somthing

it happened to me before. i took tetracycline. then my acne was undercontrol for like a year.

then it came back. so i took the pills again.

now i'm 20 and i dopn't get taht much acne anymroe

Share this post


Link to post
Share on other sites

Hey! I think you have thick skin... That's usualy the case for this case of acne...

If it is, you could try Salicylic Acid to make your skin thinner, or any other keratolitics meds. Try to avoid sun exposure and other agressives facts for the skin like cold, warm, sea bath... it make your skin thicker.

But I think the better start is to go to the derm...

Don't be desperate ! I'm pretty sure we can help you ! Keep patience and try...

Personaly, I'd just exit a poor skin state that I though I could never quit 2 month ago... Thanx to this website.

Share this post


Link to post
Share on other sites

PLease go to a dermatologist. Clogged blood is disturbing. Something should be done and since it sound a lot more intense than most of what I've read here & personally experienced.....pls see a professional.

Share this post


Link to post
Share on other sites

Dear all,

Thank you very much for your advices! Like i mentioned before, i was on roaccutane in 2001 for ard 5 months and has since stopped. After roaccutane, my skin becomes worse but NOW is the worst so far.

I went to see a derm who put me on doxycycline for 3 months last year and my skin somehow improves a little though not dramatically..I am very concerned and worried if by taking all these drugs, what if the the long-term side effects surface later on? Hence, i did some research and resorted to natural remedy by changing my diet and taking lemon juice which acts as an antiseptic.. do you think it's safe for me to take pills or antibiotics as I was on medication and I am worried for the long-term side effects? Thanks again everyone for your concern..Much appreciated..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×